# SDR 05FDEA00092

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 53,341 hours, 39,461 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174313
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER-ELEVATOR HINGE SUPPORT RIB INSPEC - S/B 727-55A0091 R1 COMPLY WITH EO 7-5510-7-5001.  FOUND CRACK IN RIB AT ELEVATOR STA 50.50 DURING INSPECTION IAW EO 7-5510-5001.  REMOVED AND REPLACED RIB IAW EO 7-5510-5001.
